# SDR DXTA2012061805003

- Difficulty date: June 17, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N695QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605293
- Aircraft time: 9,550 hours, 7,649 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin/Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING DESCENT, ENCOUNTERED VERY STRONG INTERMITTENT ODOR ON THE FLIGHT DECK.  DURING POSTFLIGHT CHECK WITH THE BATTERY MASTER ON,  ODOR REAPPEARED. COULD NOT DUPLICATE OF INSPECTION.
